# SDR AWXA200200155

- Difficulty date: February 7, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 35,800 hours, 26,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 507945265
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-10 CHECK A 1/8" CRACK WAS FOUND AT THE R1 DOOR EXTERNAL SKIN UPPER HINGE CUTOUT LOWER CORNER BS 307.25. MAINTENANCE CUTOUT DAMAGED AREA OF SKIN, FABRICATED A REPAIR DOUBLER AND HINGE COVER, AND INSTALLED REPAIR PARTS IAW AWA EO 52-00-02, REV C.
